# SDR EIA2006157

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NWW PRESSURE PAN AT 400 BL 0, FOUND CRACK AT LOWER CUTOUT.  TIME LIMITED REPAIR CARRIED OUT IAW SRM 53-10-04 FIG 82. DOUBLER USED  2024-T3 0.080 PRESSURE PAN MUST BE REPLACED BEFORE 3000 FLT CYCLES CAT A.  NW WELL PRESSURE PAN AT STA 400 BL 0 FOUND CRACKED AT LOWER CUT-OUT.  TIME LIMITED REPAIR CARRIED OUT IAW SRM, 53-10-01 FIG 82 DOUBLER USED 2024-T3 0.080 PRESSURE PAN MUST BE REPLACED BEFORE 3000FLT CYCS, CAT A.
